# SDR 9809499621

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL280, THE CABIN PRESSURE CLIMBED RAPIDLY.  THE FLIGHT CREW INITIATED AN EMERGENCY DESCENT TO 10,000 FEET AND GAINED CONTROL OF CABIN PRESSURIZATION.  NO FURTHER PROBLEMS WERE NOTED AND THE AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT WATER SEPARATOR AND RIGHT COALESCER BAG.  OPERATIONAL CHECK NORMAL.
